RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2015, Volume 13, Pages 56–71 (Mi iigum236)  

This article is cited in 1 scientific paper (total in 1 paper)

The Euler–Maclaurin formula for rational parallelotope

O. A. Shishkina

Siberian Federal University, 79, Svobodny pr., Krasnoyarsk, 660041

Abstract: The problem of summation of functions of a discrete argument is one of the classical problems of the calculus of finite differences, for example, the sum of the sequence of power of natural numbers was computed by Bernoulli (1713), and his studies led to the development of several branches of combinatorial analysis. Euler (1733) and independently Maclaurin (1738) found a formula in which the required sum is expressed through derivatives and the integral of the given function. Its first rigorous proof was given by Jacobi (1834).
A natural summation of functions of several discrete arguments is over integer points of rational polytopes. The analogues of the Euler–Maclaurin formula for summation of polynomials over an arbitrary rational polytope and for summation of function of exponential type over integer points of simplex are known.
In this article we obtain a multidimensional analogue of the Euler–Maclaurin formula for summation of entire functions of exponential type over integer points of rational parallelotops built on generators of a unimodular rational cone. Unimodularity of the cone is essential since in the chosen method of proof it allows us to change variables and replace the parallelotope by the parallelepiped. Also, we implement Euler's approach based on the concept of discrete primitive functions. Namely, using the methods of the theory of multidimensional difference equations, the concept of a generalized discrete primitive is introduced, and the methods of the theory of differential operators of infinite order allow to justify the convergence of series of functions that appear in the Euler–Maclaurin formula.

Keywords: unimodular rational cone, rational parallelotope, summation of functions, multidimensional difference equations, differential operators of infinite order.

Full text: PDF file (271 kB)
References: PDF file   HTML file
UDC: 517.55+517.96

Citation: O. A. Shishkina, “The Euler–Maclaurin formula for rational parallelotope”, The Bulletin of Irkutsk State University. Series Mathematics, 13 (2015), 56–71

Citation in format AMSBIB
\Bibitem{Shi15}
\by O.~A.~Shishkina
\paper The Euler--Maclaurin formula for rational parallelotope
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2015
\vol 13
\pages 56--71
\mathnet{http://mi.mathnet.ru/iigum236}


Linking options:
  • http://mi.mathnet.ru/eng/iigum236
  • http://mi.mathnet.ru/eng/iigum/v13/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Shishkina, “Mnogochleny Bernulli ot neskolkikh peremennykh i summirovanie monomov po tselym tochkam ratsionalnogo parallelotopa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 16 (2016), 89–101  mathnet
  • Number of views:
    This page:361
    Full text:129
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021